Show simple item record

dc.contributor.authorCuadra, Juan
dc.contributor.authorMeir, Ehud
dc.date.accessioned2018-08-24T14:34:05Z
dc.date.available2018-08-24T14:34:05Z
dc.date.issued2016-04
dc.identifier.citationCuadra , J & Meir , E 2016 , ' On the existence of orders in semisimple Hopf algebras ' , Transactions of the American Mathematical Society , vol. 368 , no. 4 , pp. 2547-2562 . https://doi.org/10.1090/tran/6380en
dc.identifier.issn0002-9947
dc.identifier.otherPURE: 131368802
dc.identifier.otherPURE UUID: 5f28daf6-1a32-4a6f-afc9-a17c3aa29234
dc.identifier.otherArXiv: 1307.3269
dc.identifier.otherScopus: 84955074600
dc.identifier.urihttp://hdl.handle.net/2164/10970
dc.identifier.urihttp://www.ams.org/publications/authors/ctpen
dc.descriptionThe first author was supported by the projects MTM2011-27090 from MICINN and FEDER and by the research group FQM0211 from Junta de Andalucıa. The second author was supported by the Danish National Research Foundation (DNRF) through the Centre for Symmetry and Deformation. The authors would like to thank Dmitriy Rumynin and Martin Lorenz for bring- ing to their attention the notion of weak order, Cesar Galindo for pointing out that these examples were already discussed in [8], and Yevgenia Kashina and Sonia Na-tale for useful discussions on the classification of low dimensional semisimple Hopf algebras.en
dc.format.extent16
dc.language.isoeng
dc.relation.ispartofTransactions of the American Mathematical Societyen
dc.rights© Copyright 2015 American Mathematical Society. First published in Transactions of the American Mathematical Society in 368 (2016), 2547-2562, published by the American Mathematical Society.en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleOn the existence of orders in semisimple Hopf algebrasen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1090/tran/6380
dc.identifier.urlhttp://www.ams.org/publications/authors/ctpen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record